Nonlinear local bending of FGM sandwich plates

Yang, J, Kitipornchai, S and Kiew, K 2008, 'Nonlinear local bending of FGM sandwich plates', Journal of Mechanics of Materials and Structures, vol. 3, no. 10, pp. 1977-1992.


Document type: Journal Article
Collection: Journal Articles

Title Nonlinear local bending of FGM sandwich plates
Author(s) Yang, J
Kitipornchai, S
Kiew, K
Year 2008
Journal name Journal of Mechanics of Materials and Structures
Volume number 3
Issue number 10
Start page 1977
End page 1992
Total pages 16
Publisher Mathematical Sciences Publishers
Subject Structural Engineering
Mechanical Engineering not elsewhere classified
Keyword(s) local bending
nonlinear behavior
laminates
ISSN 1559-3959
Versions
Version Filter Type
Access Statistics: 70 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us